MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 53; PACING LEAD
Model Number 370945
Medical Device Problem Codes Fracture (1260); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported, that approximately 16 months after implantation, the threshold value of this lead was increased.After further checking by x-ray, it was noted that the lead was fractured.The lead was explanted and replaced.

Brand Name
SAFIO S 53
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8885996
Report Number1028232-2019-03368
Device Sequence Number2716092
Product Code NVN
UDI-Device Identifier04035479113940
UDI-Public04035479113940
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370945
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;